# SDR CALA2019011200057

- Difficulty date: January 9, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 93,224 hours, 22,311 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN AUTO 2 CABIN ALT WARNING WENT OFF. CAB ALT REACHED 10000 FT SWITCHED TO AUTO1. OK.
